# SDR AALA2009052700001

- Difficulty date: May 27, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N319AA
- Make and model: Boeing 767223
- Aircraft serial: 22320
- Aircraft time: 86,292 hours, 16,205 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Boot
- Condition: Damaged
- Location: Fan
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ORD - INFLIGHT JFK-SFO.  CREW REPORTED HEARING LOUD THUMPING SOUNDS FOLLOWED BY VIBRATIONS IN CABIN.  LANDED ORD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND OUTBOARD RACK SUPPLY FAN CHECK VALVE RUBBER BOOT LOOSE AND LEAKING.  SECURED BOOT.
